# SDR P5CA9601246

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD T/E FLAP TORQUE TUBE GEAR BOX HAS EXCESSIVE PLAY BETWEEN FLAP TRACK 1 AND 2.  TORQUE TUBE SUPPORT REPLACED PER MM 27-51-00.
